# SDR REXA2015052500527

- Difficulty date: May 26, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 22,693 hours, 20,193 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Collar
- Condition: Migrated
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE MASTER WARNING WITH NOSE DOOR MASTER WARNING ON TAKEOFF.  QRH COMPLETED, NOSE GEAR DOWN & GREEN MAINS UP NO OVERWEIGHT LANDING.  FOUND TOW GUARD TOW BAR LESS COLLAR MIGRATED.  REMOVED & REINSTALLED TOW BAR LESS COLLAR IAW WITH PA 32-066C.  SEE NON-ROUTINE CARD N78199 FOR FURTHER DETAILS.  FOUND & REPLACED OLEO STRUT EXTENDED & CENTERED SENSOR BRACKET BENT PN APM16215-105 EXP.
